Please use this identifier to cite or link to this item:
Title: Approximation and support theorem for a wave equation in two space dimensions
Author: Millet, Annie
Sanz-Solé, Marta
Keywords: Anàlisi estocàstica
Teoria de l'aproximació
Equacions diferencials estocàstiques
Stochastic analysis
Stochastic differential equations
Approximation theory
Issue Date: 2000
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Abstract: We prove a characterization of the support of the law of the solution for a stochastic wave equation with two-dimensional space variable, driven by a noise white in time and correlated in space. The result is a consequence of an approximation theorem, in the convergence of probability, for equations obtained by smoothing the random noise. For some particular classes of coefficients, approximation in the Lp-norm for p¿1 is also proved.
Note: Reproducció del document publicat a:
It is part of: Bernoulli, 2000, vol. 6, núm. 5, p. 887-915
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
169333.pdf369.64 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.